کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
419772 | 683860 | 2013 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Harmonious chromatic number of directed graphs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We consider the extension to directed graphs of the concepts of harmonious colouring and complete colouring. We give an upper bound for the harmonious chromatic number of a general directed graph, and show that determining the exact value of the harmonious chromatic number is NP-hard for directed graphs of bounded degree (in fact graphs with maximum indegree and outdegree 2); the complexity of the corresponding undirected case is not known. We also consider complete colourings, and show that in the directed case the existence of a complete colouring is NP-complete. We also show that the interpolation property for complete colourings fails in the directed case.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Applied Mathematics - Volume 161, Issue 3, February 2013, Pages 369–376
Journal: Discrete Applied Mathematics - Volume 161, Issue 3, February 2013, Pages 369–376
نویسندگان
Keith J. Edwards,